Alert archive / Georgia / Fire Weather Watches in 2007

Fire Weather Watch 13, NWS Atlanta, GA

March 5, 200772 counties in Georgia

NWS Atlanta, GA issued this fire weather watch at Mar 5, 2007, 3:53 AM EST for 72 counties in Georgia. It took effect at Mar 6, 2007, 1:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 5, 2007, 3:53 AM EST (08:53 UTC)
In effect from
Mar 6, 2007, 1:00 PM EST
Expired
Mar 5, 2007, 3:44 PM EST
In force
Issued by
NWS Atlanta, GA
All 72 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hancock County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2254 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS82 KFFC 050853
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 AM EST MON MAR 5 2007

GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113-
051700-
/O.NEW.KFFC.FW.A.0013.070306T1800Z-070307T0000Z/
/O.CON.KFFC.FW.W.0020.070305T1700Z-070306T0000Z/
BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
353 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE RED FLAG WARNING THIS AFTERNOON AND THE FIRE WEATHER WATCH FOR 
TUESDAYAFTERNOON ARE FOR LOW FUEL MOISTURE LEVELS AND RELATIVE 
HUMIDITIES OF 20 TO 25 PERCENT ACROSS NORTH AND CENTRAL GEORGIA.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON
TODAY TO 7 PM EST THIS EVENING.

FOR TODAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

THIS WATCH INCLUDES THE OCONEE NATIONAL FOREST.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 25 PERCENT OR LESS AND WINDS OF 5 TO 10 MPH. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.

$$

GAZ001>009-011>016-019>023-030>032-041-051700-
/O.CON.KFFC.FW.W.0020.070305T1700Z-070306T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
353 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING...

THE RED FLAG WARNING THIS AFTERNOON AND THE FIRE WEATHER WATCH FOR 
TUESDAYAFTERNOON ARE FOR LOW FUEL MOISTURE LEVELS AND RELATIVE 
HUMIDITIES OF 20 TO 25 PERCENT ACROSS NORTH AND CENTRAL GEORGIA.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON
TODAY TO 7 PM EST THIS EVENING.

FOR TODAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
1 follow-up statement
000
WWUS82 KFFC 052044
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EST MON MAR 5 2007

GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113-
060445-
/O.UPG.KFFC.FW.A.0013.070306T1800Z-070307T0000Z/
/O.NEW.KFFC.FW.W.0021.070306T1900Z-070306T2300Z/
/O.CON.KFFC.FW.W.0020.000000T0000Z-070306T0000Z/
BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
344 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM TODAY FOR ALL OF
NORTH AND CENTRAL GEORGIA. THIS IS A RESULT OF FUEL MOISTURE
LEVELS BELOW 10 PERCENT AND SURFACE RELATIVE HUMIDITY VALUES OF 25
PERCENT OR LESS.

IN ADDITION...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS NOW
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM
EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE
RED FLAG WARNINGS INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES
OF 25 PERCENT OR LESS AND WINDS OF 5 TO 10 MPH TO CREATE DANGEROUS
FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ004>009-011>016-019>023-030>032-041-060445-
/O.NEW.KFFC.FW.W.0021.070306T1900Z-070306T2300Z/
/O.CON.KFFC.FW.W.0020.000000T0000Z-070306T0000Z/
WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-CHATTOOGA-GORDON-
PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-
POLK-PAULDING-COBB-HARALSON-
344 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM TODAY FOR ALL OF
NORTH AND CENTRAL GEORGIA. THIS IS A RESULT OF FUEL MOISTURE
LEVELS BELOW 10 PERCENT AND SURFACE RELATIVE HUMIDITY VALUES OF 25
PERCENT OR LESS.

IN ADDITION...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS NOW
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM
EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE
RED FLAG WARNINGS INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES
OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ001>003-060000-
/O.CON.KFFC.FW.W.0020.000000T0000Z-070306T0000Z/
DADE-WALKER-CATOOSA-
344 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM TODAY FOR ALL OF
NORTH AND CENTRAL GEORGIA. THIS IS A RESULT OF FUEL MOISTURE
LEVELS BELOW 10 PERCENT AND SURFACE RELATIVE HUMIDITY VALUES OF 25
PERCENT OR LESS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 20 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

19

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this fire weather watch went out at Mar 4, 8:40 PM EST, 7 hours 13 minutes earlier.

Area forecast discussion, Mar 4, 8:40 PM EST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EST SUN MAR 4 2007

.UPDATE...
MOST OF THE FORECAST FOR TONIGHT AND TOMORROW LOOKING TO BE ON
TRACK.  FCST HOURLY TEMPS WERE WARMER THAN EXPECTED EARLY PART OF
THIS EVE SO HAVE MODIFIED GRIDS TO ADDRESS THAT.  HAVE UPDATED ONLY
PRODUCTS WITH HOURLY OR 3-HRLY TEMP FORECASTS.  ZFP AND OTHER
LESS-DETAILED PRODUCTS WILL NOT BE UPDATED.

.EARLIER FORECAST DISCUSSION...

.SHORT TERM (TONIGHT THROUGH TUESDAY)...
DRY COLD AIRMASS IN PLACE OVER CWA WILL MODERATE WITH RISING HEIGHTS
AND THICKNESSES DUE TO PASSAGE OF UPPER TROUGH TODAY AND SURFACE
HIGH PRESSURE MOVING ACROSS THE AREA TUESDAY.

TONIGHTS LOWS WELL BELOW NORMAL WITH MONDAY HIGHS NEAR OR SLIGHTLY
BELOW NORMAL. OVERNIGHT LOWS FOR TUESDAY STILL BELOW NORMAL WITH
HIGHS NEAR OR SLIGHTLY ABOVE NORMAL. CONFIDENCE IN THE FORECAST IS
HIGH.

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
WEAK COLD FRONT MOVES INTO N GA LATE WEDNESDAY WITH LIMITED MOISTURE
SO NO PRECIP EXPECTED. SHORT WAVE MOVES TO CWA LATE THURSDAY WITH
SOME MOISTURE ASSOCIATED OVER N GA SO ONLY SMALL POPS. NEXT COLD
FRONT EXPECTED FOR SATURDAY AND SATURDAY WITH MAYBE ENOUGH
INSTABILITY FOR THUNDERSTORMS. APPROACHING UPPER TROUGH AND
ASSOCIATED MOISTURE FOR SUNDAY WILL CONTINUE A PERIOD OF UNSETTLED
WEATHER AND A LOW CONFIDENCE FORECAST. TEMPERATURES GENERALLY RUNNING
NEAR OR SLIGHTLY ABOVE NORMAL.

&&

.FIRE WEATHER...
RED FLAG WARNING CONTINUING UNTIL 600 PM THIS AFTERNOON. DRY
CONDITIONS CONTINUING FOR MONDAY. RH DURATIONS BELOW 25 PERCENT WILL
BE MORE THAN 4 HOURS MOST AREAS BUT WITH LESS WIND. HAVE UPGRADED
THE FIRE WEATHER WATCH TO A RED FLAG WARNING. DEW POINTS TRYING TO
INCREASE FOR TUESDAY. NOT CONFIDENT FOR LONG RH DURATIONS BELOW 25
PERCENT AT THIS TIME SO NO WATCH IS PLANNED BUT EXPECT LOW RHS OF
20-25 PERCENT.

&&

.AVIATION...
CONTINUED DRY FORECAST...NO CEILING OR VISIBILITY ISSUES TO SPEAK
OF. TIGHT GRADIENT AFTER DRY COLD FRONTAL PASSAGE LAST NIGHT HAS
KEPT BREEZY CONDITIONS ACROSS THE AREA...BUT AS SURFACE HIGH
PRESSURE PASSES TO THE NORTH OVERNIGHT TONIGHT AND TOMORROW MORNING
THE GRADIENT SHOULD BEGIN TO WEAKEN SOMEWHAT. SHOULD SEE A SHIFT TO
A MORE NORTHERLY DIRECTION EVERYWHERE AND DEPENDING ON WHERE THE
RIDGE AXIS ENDS UP BY THE END OF THE PERIOD...WINDS MIGHT BEGIN TO
SHIFT NORTHEASTERLY...BUT FOR NOW WILL PROBABLY KEEP WINDS OUT OF
THE WEST OR WEST-NORTHWEST. SPEEDS NOT AS STRONG ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          29  62  34  65  36 /   0   0   0   0   0
ATLANTA         30  60  37  63  41 /   0   0   0   0   0
BLAIRSVILLE     25  57  28  60  30 /   0   0   0   0   0
CARTERSVILLE    25  59  29  63  31 /   0   0   0   0   0
COLUMBUS        30  64  37  68  39 /   0   0   0   0   0
GAINESVILLE     29  60  35  63  38 /   0   0   0   0   0
MACON           28  64  34  67  35 /   0   0   0   0   0
ROME            24  59  30  63  34 /   0   0   0   0   0
PEACHTREE CITY  24  60  29  65  29 /   0   0   0   0   0
VIDALIA         30  62  38  67  40 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FOR N AND CENTRAL GA UNTIL 600 PM EST THIS
AFTERNOON.
RED FLAG WARNING FOR N AND CENTRAL GA FROM 12 PM TO 7 PM EST MONDAY.

&&

BDL/TDP
Hazardous weather outlook, Mar 4, 7:40 PM EST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EST SUN MAR 4 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
740 PM EST SUN MAR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.SYNOPSIS...
HIGH PRESSURE OVER TEXAS WILL BEGIN TO SLOWLY SLIDE EAST
OVERNIGHT...ALLOWING THE DRY WEST TO NORTHWEST FLOW TO CONTINUE
DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HIGH FIRE DANGER POTENTIAL IS EXPECTED MONDAY AFTERNOON. OTHERWISE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:44 PM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 87 more26 hr

Nearby

Fire Weather Watches in Georgia, 2007Every fire weather watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.